# SDR 2000UALA00102

- Difficulty date: February 29, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 31,954 hours, 5,040 cycles
- Engine: Pwa PW4060
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 849704
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR-GND DISAGREE, NOSE AIR GND DISAGREE AND LDG GEAR MONITOR EICAS MSG''S DISPLAYED AFTER TAKEOFF.  ALSO HAD AUTO THROTTLE DISCONNECT, TAIL SKID MSG, PROBE HEAT.  ALL EICAS MSG''S CLEARED EXCEPT AIR-GND DISAGREE, NOSE AIR GND DISAGREE AND LDG GEAR MONITOR.  DIVERTED TO ORD.  *S/D*  REPLACED PROXIMITY SWITCH ELECTRONIC UNIT.
